Papers published

[1.] Y. Song and M.S. Gowda, On some properties of P-matrix sets, Linear Algebra and its Applications , 290 (1999) 237-246.

[2.] M.S. Gowda and Y. Song, On Semidefinite linear complementarity problems , Mathematical Programming, 88 (2000) 575-587.

[3.] Y. Song, M.S. Gowda and G. Ravindran, On characterizations of P_0- and P-properties in nonsmooth functions , Mathematics of Operations Research, 25 (2000) 400-409.

[4.] M.S. Gowda and Y. Song, Errata: On semidefinite linear complementarity problems , Mathematical Programming, Series A, 91 (2001) 199-200.

[5.] M.S. Gowda and Y. Song, Some new results for the semidefinite linear complementarity problem, SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, VOL. 24, NO. 1 .